Schrodinger lumps

Roy, S. M. ; Singh, Virendra (1981) Schrodinger lumps Journal of Physics A: Mathematical and General, 14 (11). pp. 2927-2941. ISSN 0305-4470

Full text not available from this repository.

Official URL:

Related URL:


Gives a systematic method to construct exact non-spreading wave packed solution (lumps) of the Schrodinger equation for a charged particle in an electromagnetic field and of the nonlinear Schrodinger equation. The method yields new kinds of accelerating lumps with both rotational and translational motion, in contrast to the more familiar soliton solutions which have constant velocity. In particular, the authors find new normalisable coherent states for the harmonic oscillator and new normalisable lumps for a charged particle in a constant magnetic field plus an electric field with axial symmetry. The method can be applied to relativistic wave equations and classical field theories to find their lump solutions.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:42864
Deposited On:07 Jun 2011 06:02
Last Modified:21 Jul 2012 14:00

Repository Staff Only: item control page